MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP LARGE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP LARGE POINTER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6000-011-000
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, the device was bent during the case which can lead to inaccuracies.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
LARGE POINTER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17331761
Report Number3015967359-2023-01454
Device Sequence Number7404763
Product Code HAW
UDI-Device Identifier04546540245106
UDI-Public04546540245106
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6000-011-000
Device Catalogue Number6000-011-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown